Title: R symmetry and the topological twist of N=2 effective supergravities of heterotic strings
Authors: Billó, M ×
Frè, P
D' Auria, R
Ferrara, S
Soriani, P
Van Proeyen, Antoine #
Issue Date: Jan-1997
Publisher: World Scientific
Series Title: International journal of modern physics. A, Particles and fields, gravitation, cosmology vol:12 issue:2 pages:379-418
Abstract: We discuss R symmetries in locally supersymmetric N = 2 gauge theories coupled to hypermultiplets which can be thought of as effective theories of heterotic superstring models. In this type of supergravities a suitable R symmetry exists and can be used to topologically twist the theory: the vector multiplet containing the dilaton-axion field has different R charge assignments with respect to the other vector multiplets. Correspondingly a system of coupled instanton equations emerges, mixing gravitational and Yang-Mills instantons with triholomorphic hyperinstantons and axion instantons. For the tree level classical special manifolds ST(n) = SU(1, 1)/U(1) x SO(2,n)/[SO(2) x SO(n)] R symmetry with the specified properties is a continuous symmetry, but for the quantum-corrected manifolds <(ST)over cap (n)> a discrete R group of electric-magnetic duality rotations is sufficient and we argue that it exists.
ISSN: 0217-751X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science